# SDR 2009F00070

- Difficulty date: August 21, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 44,862 hours, 64,234 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: XD4N
- Condition: Open
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT THEN EXTEND ALTERNATE EXTENSION REQUIRED. RETURNED TO ANCHORAGE. AT MAINTENANCE BASE, UPON INITIAL RETRACTION FOUND NOSE GEAR FORWARD DOORS NOT CLOSING AND LD GEAR INOP CAUTION LIGHT ON. REPLACED RELAY FOR NOSE SEQUENCE SOLENOID 3261-K7. GEAR SWING COMPLIED WITH FUNCTION CHECKED NORMALLY IAW MAINTENANCE MANUAL.
